Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Types of involutorial space transformations associated with certain rational curves


Author: Amos Hale Black
Journal: Trans. Amer. Math. Soc. 34 (1932), 795-810
MSC: Primary 51N35
MathSciNet review: 1501664
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N35

Retrieve articles in all journals with MSC: 51N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501664-3
PII: S 0002-9947(1932)1501664-3
Article copyright: © Copyright 1932 American Mathematical Society